# SDR TSAA9853283

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 21L BETWEEN BS 500 AND 500A IN FORWARD PIT.  INSTALLED REPAIR PER SRM 53-10-3, FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
